The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Linear Algebra and its Applications
( Vol.262 NO.1 / 1997 )
home On Linear Programming and Matrix Scaling Over the Algebraic Numbers
Pages 283-306
B. Kalantari, M. R. Emamy-K,
home Miranda and Thompson's Trace Inequality and a Log Convexity Result
Pages 307-325
Tin-Yau Tam,
home Possible Block Similarity Classes of a Matrix With a prescribed Nonprincipal Submatrix. II
Pages 259-282
Fernando C. Silva,
home Nested Sequences of Principal Minors and Potential Stability
Pages 243-257
Charles R. Johnson, John S. Maybee, D. D. Olesky, P. van den Driessche,
home Triangularizable Semigroups of Matrices
Pages 111-118
Jan Okninski,
home Two Results About the Matrix Exponential
Pages 99-109
Hongguo Xu,
home Separators and Structure Prediction in Sparse Orthogonal Factorization
Pages 83-97
John R. Gilbert, Esmond G. Ng, Barry W. Peyton,
home Lower Bound Estimation for the Separation of Two Matrices
Pages 67-82
Shu-Fang Xu,
home Overestimations in Bounding Solutions of Perturbed Linear Equations
Pages 55-65
Jiri Rohn,
home Levels of Subnormality
Pages 27-53
Arnold J. Insel,
home The Geometry of an Interchange: Minimal Matrices and Circulants
Pages 11-25
Michael Grady, Morris Newman,
home More Explicit Formulas for the Matrix Exponential
Pages 131-163
Hon-Wing Cheng, Stephen S. T. Yau,
home On the Dual of a Result of Miranda and Thompson
Pages 119-129
Natalia Bebiano, J. da Providencia,
home Perron Vector Bounds for a Tournament Matrix With Applications to a Conjecture of Brualdi and Li
Pages 209-227
Steve Kirkland,
home Operators in Finite Distributive Subspace Lattices. III
Pages 189-207
N. K. Spanoudakis,
home On the Continuity of Generalized Inverses of Linear Operators in Hilbert Spaces
Pages 229-241
J. Ding, L. J. Huang,
home An Upper Bound for the Spectral Condition Number of a Diagonalizable Matrix
Pages 165-178
Erxiong Jiang, Peter C. B. Lam,
home On the Number of Invariant Polynomials of Matrix Commutators
Pages 179-188
Enide Andrade Martins, Fernando C. Silva,
home Eigenvector Sets for Intervals of Matrices
Pages 1-10
D. J. Hartfiel,